# SDR EIA990015

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Gussett
- Part number: 39253891
- Condition: Corroded
- Location: Bs 840
- Part time: 53,796 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CABIN AFT PRESSURE BULKHEAD, BS 840 LEFT SIDE OF DOOR JAMB LOWER PLATE HAS HEAVY CORROSION, NRC 0589.  REPLACED GUSSET IAW SRM 51-30-05.  (M)
